# SDR RAIA201310230002

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 28,566 hours, 25,113 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT,  PAX DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND CLEANED PASSENGER DOOR ACTUATING AND LOCKING MECHANISM, OPS CHECK GOOD.
